# SDR AT9900094

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PORTION OF AISLE WAY EMERGENCY EXIT LIGHTING WAS SNAGGED BY PASSENGER, WIRING IS LOOSE.  REPAIRED LOOSE WIRING AS PER MM 2050, OPERATIONAL CHECKED GOOD PER 33-53.
